# SDR ZW0A0304202

- Difficulty date: April 9, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 30,689 hours, 15,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 408822101
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CEILING EMERGENCY LIGHTS WERE INOPERATIVE AT ROW 4, 5, 14, 18, 20, AND 28.  REPLACED THE BATTERIES IN THE AFFECTED BATTERY PACKS.  CHECK-C 10-19-2002 STL.
